domestic-supply
        
sarms.forsale
bannednutrition
        
napsgear
Results 1 to 5 of 5

Thread: S4 side effect

  1. #1

    S4 side effect

    I've been taking lgd 4033 and gw for about a month now and added in s4 2weeks ago and everytime I take it, it makes me feel kind of sick I'm not sure why. I was just wondering if this is because I'm taking to many products or if it's just one of the side effects of s4. Is there anything I can do because I love the product and I don't want to stop taking it, I've been seeing major improvements. Thanks!

  2. #2
    Quote Originally Posted by Jtbabyallnightlong View Post
    I've been taking lgd 4033 and gw for about a month now and added in s4 2weeks ago and everytime I take it, it makes me feel kind of sick I'm not sure why. I was just wondering if this is because I'm taking to many products or if it's just one of the side effects of s4. Is there anything I can do because I love the product and I don't want to stop taking it, I've been seeing major improvements. Thanks!
    s4 itself will not make you sick but sometimes people get stomach acidity from the suspension so all you have to do is eat something prior to dosing and you will be fine





  3. #3
    Are your sarms from sarmsx? If so, just try dosing after a meal and that should help.

    (PM me for a price list for Biotech Labs and 10% discount)

  4. #4
    Yes I usually take it on an empty stomach I'll try taking it with a meal and see if it helps!

  5. #5
    Quote Originally Posted by Jtbabyallnightlong View Post
    Yes I usually take it on an empty stomach I'll try taking it with a meal and see if it helps!
    yes bro, that should alleviate it completely for you





Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •